Alert archive / California / Small Craft Advisories in 2025

Small Craft Advisory 93, NWS Eureka, CA

September 9, 2025

NWS Eureka, CA issued this small craft advisory at Sep 9, 2025, 9:46 PM PDT. It took effect at Sep 10, 2025, 3:00 PM PDT. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2025, 9:46 PM PDT (04:46 UTC)
In effect from
Sep 10, 2025, 3:00 PM PDT
Expired
Sep 13, 2025, 11:00 AM PDT
In force
68 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

121 
WHUS76 KEKA 100446
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
946 PM PDT Tue Sep 9 2025

PZZ475-101300-
/O.NEW.KEKA.SC.Y.0093.250910T2200Z-250911T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
946 PM PDT Tue Sep 9 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas around 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Wednesday to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
326 
WHUS76 KEKA 100956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PDT Wed Sep 10 2025

PZZ475-101800-
/O.CON.KEKA.SC.Y.0093.250910T2200Z-250911T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas around 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
260 
WHUS76 KEKA 101739
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1039 AM PDT Wed Sep 10 2025

PZZ455-470-110145-
/O.NEW.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
1039 AM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THURSDAY TO 11 AM
PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Pt St George 
  to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM Thursday to 11 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-110145-
/O.EXT.KEKA.SC.Y.0093.250910T2200Z-250912T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1039 AM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 AM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 11 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
390 
WHUS76 KEKA 102144
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
244 PM PDT Wed Sep 10 2025

PZZ475-110545-
/O.EXT.KEKA.SC.Y.0093.250910T2200Z-250913T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 PM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-110545-
/O.EXT.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 PM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THURSDAY TO
11 PM PDT FRIDAY...

* WHAT...North winds 10 to 15 kt and seas 7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM Thursday to 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-110545-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
244 PM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO
11 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 11 PM Thursday to 11 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
242 
WHUS76 KEKA 110448
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
948 PM PDT Wed Sep 10 2025

PZZ475-111300-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
948 PM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-111300-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
948 PM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO
11 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 11 PM Thursday to 11 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-111300-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
948 PM PDT Wed Sep 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO
11 PM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt and seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM Thursday to 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
216 
WHUS76 KEKA 111021
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
321 AM PDT Thu Sep 11 2025

PZZ475-111830-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
321 AM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-111830-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
321 AM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 11 PM this evening to 11 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-111830-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
321 AM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 PM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt and seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM this evening to 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
513 
WHUS76 KEKA 111659
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
959 AM PDT Thu Sep 11 2025

PZZ475-120100-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
959 AM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-120100-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
959 AM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 11 PM this evening to 11 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-120100-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
959 AM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 PM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM this evening to 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
417 
WHUS76 KEKA 112208
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
308 PM PDT Thu Sep 11 2025

PZZ475-120615-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
308 PM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-120615-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
308 PM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 11 PM this evening to 11 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-120615-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
308 PM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 PM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM this evening to 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
376 
WHUS76 KEKA 120455
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
955 PM PDT Thu Sep 11 2025

PZZ475-121300-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
955 PM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-121300-
/O.EXT.KEKA.SC.Y.0094.250912T0600Z-250913T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
955 PM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-121300-
/O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
955 PM PDT Thu Sep 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
869 
WHUS76 KEKA 120940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
240 AM PDT Fri Sep 12 2025

PZZ455-121745-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
240 AM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-121745-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
240 AM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-121745-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
240 AM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
478 
WHUS76 KEKA 122154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
254 PM PDT Fri Sep 12 2025

PZZ455-130600-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
254 PM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-130600-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
254 PM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...North winds 10 to 15 kt and seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-130600-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
254 PM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
057 
WHUS76 KEKA 130544
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1044 PM PDT Fri Sep 12 2025

PZZ470-130645-
/O.EXP.KEKA.SC.Y.0094.000000T0000Z-250913T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1044 PM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

$$

PZZ455-131345-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
1044 PM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-131345-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1044 PM PDT Fri Sep 12 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
454 
WHUS76 KEKA 131001
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
301 AM PDT Sat Sep 13 2025

PZZ455-131800-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
301 AM PDT Sat Sep 13 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-131800-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
301 AM PDT Sat Sep 13 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
714 
WHUS76 KEKA 131816
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1116 AM PDT Sat Sep 13 2025

PZZ455-131930-
/O.EXP.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
1116 AM PDT Sat Sep 13 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ475-131930-
/O.EXP.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1116 AM PDT Sat Sep 13 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 1:14 PM PDT, 8 hours 32 minutes earlier.

Area forecast discussion, Sep 9, 1:14 PM PDT, 8 hours 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
114 PM PDT Tue Sep 9 2025

.SYNOPSIS...Periods of rain and thunderstorms are forecast to
continue today through Wednesday. Locally heavy rain will be
possible with storms in the interior each day. Drier weather will
be possible toward the end of the week, followed by another
chance of rain during the weekend.

&&

.DISCUSSION...A nearly vertically stacked area of low pressure
remains off the coast this afternoon. Over the next 24 hours this
is expected to move gradually to the south and east. This will
keep the clouds around as well as showers and a few thunderstorms.
The question will be how much sunshine and afternoon heating there
will be before the showers and thunderstorms get started. Today
these showers are expected to be the strongest and most widespread
in Trinity and eastern Del Norte and eastern Humboldt counties.
There is still some uncertainty on how much lightning there will
be with these storms. The lapse rates aloft are under 6C/KM and
this may limit the convection despite having around 400 j/kg of
CAPE. These showers and thunderstorms are expected to produce
locally heavy rain. The HREF is showing over a 70 percent chance
of 1 inch in 3 hours in N. Trinity county.  Today it looks like
the shower and thunderstorm may be limited in Mendocino and Lake
counties.

Tonight there may be a few showers along the coast, but these may
be fairly limited. Wednesday the showers are expected to be mainly
over the inland areas. The models are showing around 500 j/kg and
lapse rates remain under 6c/km in the upper levels. This makes the
CAPE fairly skinny and may limit the thunderstorm potential.
Locally heavy rainfall is expected again with these showers. The
HREF probabilities of over 1 inch in 3 hours moves farther south
into NE Mendocino county and northern Lake county. Temperatures
are expected to be fairly similar to today.

Thursday high pressure starts to build into the area and this will
limit the potential for convection. A few showers are possible in
the far eastern mountains from Trinity county down to Lake county.
There may be fairly widespread fog Thursday night into Friday
morning. Dry weather and clearing skies are expected Friday.

For the weekend it looks like there will be another weather
system bring some more rain to the area. There is still quite a
bit of uncertainty on how quickly this will occurs. The GFS keeps
Saturday dry and brings the rain in on Sunday. The ECMWF is
slightly faster and brings in precip Saturday night. The NBM puts
pops in starting Saturday afternoon, but only a fairly low chance
with higher chances early Sunday. This may also bring some chances
for thunder as well. MKK

&&

.AVIATION....A closed, low-pressure, cyclonic circulation is
spinning about 100 miles off the coast of Cape Mendocino. The low
has brought bouts of showers and multiple cloud levels creating
mostly IFR/MVFR categories and calm, variable winds. For coastal
sites, model guidance shows around a 40% probability of IFR
conditions (ceilings <1000ft AGL) through 03Z this evening with MVFR
conditions much more likely. Tonight, ceilings are expected to drop
into LIFR categories with about a 60% confidence level.

Inland, capped cumulus is forming in the mountains due to the added
moisture in the area. Scattered to Broken ceilings are expected
inland through the day. This afternoon, there is a low, but non-zero
chance of thunderstorms over NW California. Gusty outflows/inflow
winds are possible, as is locally moderate to heavy rain.
Turbulence is possible near all terminals due to micro-scale
updraft winds.

&&

.MARINE...As an early season low pressure center spins just offshore
from the coastal waters, winds are expected to remain fairly light
through the day. Isolated showers are possible through the early
afternoon, yet confidence remains low timing and location. Wind
waves are relatively small from the south today. A small southerly
swell at 14 seconds is also being observed.

Tomorrow, the low pressure center migrates south leading to the
eventual pick up of northerly winds. The models are not in great
agreement on how quickly this will happen but once they do, the 10
to 20 kt northerly winds are expected to continue through the work
week. The strongest winds are expected to be in the southern waters
directly south of Cape Mendocino. Another weather system is expected
to approach the area on Saturday generating a NW swell and a calming
of winds. A stronger NW swell will build in Sunday/early next week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

In the hours before

Local storm report, Sep 9, 8:00 PM PDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
800 PM PDT Tue Sep 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     Landslide        2 SSE Burnt Ranch       40.79N 123.46W
09/09/2025                   Trinity            CA   Law Enforcement

            Slide reported on Highway 299. This area has
            received over an inch of rain in 24 hours
            and 0.1 inch to 0.25 inches in the last
            hour.

&&
Local storm report, Sep 9, 9:30 PM PDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
930 PM PDT Tue Sep 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     Landslide        8 WSW Willits           39.37N 123.50W
09/09/2025                   Mendocino          CA   Law Enforcement

            Mudslide reported on Highway 20 west of
            Willits.

&&

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 10:39 AM PDTSmall Craft AdvisoryEKA3 days
Sep 10, 2:39 PM PDTAreal Flood AdvisoryEKALake3 hr
Sep 10, 3:03 PM PDTSpecial Weather StatementEKA27 min
Sep 10, 3:06 PM PDTSpecial Weather StatementEKAMendocino24 min
Sep 10, 4:25 PM PDTAreal Flood AdvisoryEKALake3 hr
Sep 10, 4:34 PM PDTSpecial Weather StatementEKATrinity26 min
Sep 10, 4:48 PM PDTSpecial Weather StatementEKAMendocino27 min

Nearby

Small Craft Advisories in California, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.